# SDR TIMR200600002

- Difficulty date: July 6, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Aircraft time: 41,567 hours, 42,463 cycles
- Engine: Pwa PT6A28
- Engine time: 19,981 hours, 21,868 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 252444076
- Part serial: A85062
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PILOT NOTICED THAT THE LT TORQUE INDICATION SLOWLY AND CONTINUALLY DECREASED.  WHEN POWER ADJUSTMENTS PRODUCED NO EFFECT AND ADVERSE YAW CONFIRMED POWER LOSS THE PILOT FEATHERED THE PROP AND SHUTDOWN THE ENGINE.  SUBSEQUENT INVESTIGATION DETERMINED THAT THE FCU HAD FAILED.
